# SDR MALA000143

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991XJ
- Make and model: Saab SF340A
- Aircraft serial: 091
- System (JASC): 6110 · Propeller Assembly
- Part: Switch
- Part number: IPTE1191000200
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER PSI AND TEMP GAUGE FAILED.  RETURNED TO MSP.  MAINTENANCE REPLACED RT OIL PGB PRESSURE SWITCH IAW PBM 71-00-02.  OPS AND LEAK CHECK GOOD.
